Application of regular partitions in integer programming
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1993), pp. 11-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_12_a1,
author = {A. A. Kolokolov},
title = {Application of regular partitions in integer programming},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--30},
year = {1993},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_12_a1/}
}
A. A. Kolokolov. Application of regular partitions in integer programming. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1993), pp. 11-30. http://geodesic.mathdoc.fr/item/IVM_1993_12_a1/